# SDR UPS07850724

- Difficulty date: September 14, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- Aircraft time: 84,571 hours, 26,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657504501
- Condition: Corroded
- Location: 2nd Observers
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 2ND OBSERVERS AFT SEAT TRACK WORN, CORRODED.  REMOVED AND REPLACED 2ND OBSERVERS AFT SEAT TRACK IAW SRM 51-03-00 AND SRM 51-01-24.
